# SDR ASAA2014121209926

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 18,554 hours, 5,660 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FMC OFST ANNUNICATOR DOES NOT DIM WHEN LIGHTS SELECTOR SWITCH SELECTED TO DIM ALL SIDE BAR ANNUNNICATORS ARE BRIGHT.  ACFT GROUNDED.  TESTED CAPTAIN`S FMC OFST ANNUNCIATOR UNABLE TO DUPLICATE DEFECT AT THIS TIME, NO HISTORY IN LAST 60 DAYS.
